# SDR MALA040901

- Difficulty date: December 14, 2004
- Submitted: December 30, 2004
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 340B410
- Aircraft time: 19,093 hours, 20,799 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN BNA, SEAT TRACK AT BLO, BETWEEN FS 294 AND 339 IS CORRODED.  DAMAGED SEAT TRACK HAS BEEN REMOVED AND REPLACED AS REQUIRED BETWEEN FS 294 AND FS 329.  REFER EAMS WORK ORDER NR 211236/TASK 1525 AND MESABA EO NR S53060 FOR ADDITIONAL INFORMATION.  AIRCRAFT RETURNED TO SERVICE 12/24/04.
